My sugars seem to be high especially mornings I've taken Trazadone. I don't take them every night just when it's needed.
Hello jessiebelle86. No. Trazodone can effect heart rhythm but best to my knowledge, has no effect on the level of sugar in one's blood level. You might ask your doctor or pharmacist to confirm or have their opinion. Regards pledge
I'm trying to find out if this drug cause blood sugar to be high,if anyone else knows please let me know.
i was having the same problem with high blood sugars in the morning after taking Trazadone he night before. I would go to bed with blood sugars around 100 and wake up with blood sugars about 400. I take Januvia, Metformin ER, Lantus, and Humalog. I started on the Metformin ER and Januvia about 3 months ago, When I would take Trazadone with the other meds, it would send my blood sugars very high in the morning.
I am now taking the Ambien generic, Zolpidem for sleep and my blood sugars are back to normal now.
Hi, jessie! There's not much in the literature I've read about this but plenty of anecdotal evidence from users. One thing I found:
"If you have diabetes you may need to check your blood sugar (glucose) more frequently. This is because trazodone may affect the levels of sugar in your blood. Your doctor will advise you about this."
I'd report this side effect to your doctor ASAP and perhaps consider a true sleep aid if needed.
Definitely. There have been reports of hyper and hypoglycemia with trazodone use. A patient (Type 2 diabetic, poorly controlled) on continuous glucose meter had documented blood sugars from highs in the low 200 range to 400+.
Patient is on Trulicity 1.5 mg. Let your Dr. Know.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.